# SDR IXXA070016O

- Difficulty date: March 17, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,111 hours, 36,954 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 0080004002
- Part serial: 28
- Condition: Defective
- Location: Zone 700
- Part time: 89,111 hours, 36,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF KTOL AFTER GEAR WAS RETRACTED THE DOOR LIGHT REMAINED ON AFTER UPLATCH CHECK.  THE CREW DID ALL NECESSARY PROCEDURES AND RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PROXIMITY CONTROL SWITCH FAILED BITE TEST.  MAINTENANCE REPLACED PROXIMITY CONTROL SWITCH AND OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
